Browse by Author
Jump to: Article
Number of items: 3.
Norbury, John and Wei, J. and Winter, M. (2007) Stability of patterns with arbitrary period for a Ginzburg-Landau equation with a mean field. European Journal of Applied Mathematics, 18 . pp. 129-151. ISSN 0956-7925
Maini, P. K. and Wei, J. and Winter, M. (2007) Stability of spikes in the shadow Gierer-Meinhardt system with Robin boundary conditions. Chaos, 17 (3). 037106-1-037106-16. ISSN n/a
Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)
This list was generated on Tue May 26 16:20:58 2015 BST.